MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3378
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a interlink system non-dehp i.V.Catheter extension set leaked at the "female connector below clave".The issue was identified during unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The patient was pediatric.The leak was noted after connection to the intravenous (iv) fluid setup.The iv set was replaced and the dressing was changed to resolve the issue.The actual device was not available; however, a photograph of a sample was provided for evaluation.Visual inspection was performed and no damage was observed that would contribute to the reported condition.The reported condition was not verified during photo inspection.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key13686072
Report Number1416980-2022-00941
Device Sequence Number4930170
Product Code FPA
UDI-Device Identifier00085412004938
UDI-Public(01)00085412004938
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K925126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3378
Device Lot NumberUR21D13042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown